# SDR 2002F00246

- Difficulty date: January 27, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Afcs
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DAL - AUTO PILOT B-CHANNEL ABRUPTLY PUSHES NOSE DOWN WHEN ENGAGED.  REPAIRED BROKEN WIRE AT STATION 1080 DISCONNECT BRACKET IAW WPM 20-10-13.  OPERATION CHECKED NORMAL IAW MM 22-11-01.  (M)
